PL EN


2009 | 57 | 1 | 93-103
Article title

Quine, Goodman a otázka mnohosti světů

Authors
Content
Title variants
EN
Quine, Goodman and the question of the plurality of worlds
Languages of publication
CS
Abstracts
EN
Keywords
Year
Volume
57
Issue
1
Pages
93-103
Physical description
Document type
ARTICLE
Contributors
  • Filosofický časopis, redakce, Filosofický ústav AV ČR, v.v.i., Jilská 1, 110 00 Praha 1, Czech Republic
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.f953847d-6419-4a8f-8c7e-662a2f971ee0
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.